# SDR GUUA12140701

- Difficulty date: December 14, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N283AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120236
- Aircraft time: 34,537 hours, 34,523 cycles
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT LANDING GEAR DISAGREEMENT LIGHTS (A) RED ON LT MAIN GEAR AND (A) RED ON NOSE GEAR ILLUMINATED.  CLEANED LT MAIN LANDING GEAR AND NOSE LANDING GEAR UPLOCK AND DOWNLOCK PROXIMITY SENSORS.
